# SDR SWAA2017033012849

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 4,725 hours, 2,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT PHOTO LUMINESCENT TRACK LIGHT STRIP DAMAGED.  R&R STRIP IAW AMM.
